Tudóstér: Tengely Szabolcs publikációi

- szűkítés
feltöltött közlemény: 42 Open Access: 15
2021
  1. Hashim, H., Molnár, A., Tengely, S.: Cryptanalysis of ITRU.
    Rad HAZU Mat. Znan. [Epub] 1-13, 2021.
    Folyóirat-mutatók:
    Q4 Mathematics (miscellaneous) (2020)
  2. Hashim, H., Tengely, S.: Lucas sequences and repdigits.
    Math. Bohem. "Accepted by Publisher" 1-18, 2021.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2020)
2020
  1. Hashim, H., Szalay, L., Tengely, S.: Markoff-Rosenberger triples and generalized Lucas sequences.
    Period. Math. Hung. "Accepted by Publisher" 1-16, 2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Hashim, H., Tengely, S.: Solutions of a generalized Markoff equation in Fibonacci numbers.
    Math. Slovaca. 70 (5), 1069-1078, 2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2019
  1. Hashim, H., Tengely, S.: Diophantine equations related to reciprocals of linear recurrence sequences.
    Notes Numb. Theor. Discret. Math. 25 (2), 49-56, 2019.
2018
  1. Tengely, S.: Composite rational functions and arithmetic progressions.
    Publ. Math. Debr. 92 (1-2), 115-132, 2018.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S.: Integral points and arithmetic progressions on Huff curves.
    Publ. Math. Debr. 92 (3-4), 441-452, 2018.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  3. Tengely, S., Ulas, M.: On a problem of Pethő.
    J. Symb. Comput. 89 216-226, 2018.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory
    Q3 Computational Mathematics
  4. Hashim, H., Tengely, S.: Representations of reciprocals of Lucas sequences.
    Miskolc Math. Notes. 19 (2), 865-872, 2018.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
    Q3 Analysis
    Q3 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
2016
  1. Bérczes, A., Dujella, A., Hajdu, L., Tengely, S.: Finiteness results for F-Diophantine sets.
    Monatsh. Math. 180 (3), 469-484, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S.: On a problem of Erdős and Graham.
    Period. Math. Hung. 72 (1), 23-28, 2016.
    Folyóirat-mutatók:
    Q4 Mathematics (miscellaneous)
  3. Tengely, S., Ulas, M.: On products of disjoint blocks of arithmetic progressions and related equations.
    J. Number Theory. 165 67-83, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  4. Hajdu, L., Laishram, S., Tengely, S.: Power values of sums of products of consecutive integers.
    Acta Arith. 172 333-349, 2016.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2015
  1. Tengely, S.: On the Lucas sequence equation 1/Un=Sigma k=1(infinity) Uk-1/xk.
    Period. Math. Hung. 71 (2), 236-242, 2015.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S., Varga, N.: Rational function variant of a problem of Erdős and Graham.
    Glas. Mat. 50 (1), 65-76, 2015.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2014
  1. Hajdu, L., Pintér, Á., Tengely, S., Varga, N.: Equal values of figurate numbers.
    J. Number Theory. 137 130-141, 2014.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  2. Tengely, S., Varga, N.: On a generalization of a problem of Erdős and Graham.
    Publ. Math.-Debr. 84 (3-4), 475-482, 2014.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  3. Pethő, A., Tengely, S.: On composite rational functions.
    In: Number theory, analysis, and combinatorics : Proceedings of the Paul Turán Memorial Conference held August 22-26, 2011 in Budapest. Ed.: by János Pintz, András Biró, Kálmán Győry, Gergely Harcos, Miklós Simonovits, József Szabados, De Gruyter, Berlin, 241-259, 2014. ISBN: 9783110282375
  4. Alekseyev, M., Tengely, S.: On integral points on biquadratic curves and near-multiples of squares in Lucas sequences.
    J. Integer Seq. 17 1-15, 2014.
    Folyóirat-mutatók:
    Q3 Discrete Mathematics and Combinatorics
2013
  1. Tengely, S.: Balancing numbers which are products of consecutive integers.
    Publ. Math. Debr. 83 (1-2), 197-205, 2013.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Pintér, Á., Tengely, S.: The Korteweg-de Vries equation and a Diophantine problem related to Bernoulli polynomials.
    Adv. Differ. Equ. 245 [1-9], 2013.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory
    Q3 Analysis
    Q2 Applied Mathematics
2012
  1. Fuchs, C., Pethő, A., Tengely, S.: On decomposable rational functions with given number of singularities.
    RIMS Kokyuroku. 1809 54-64, 2012.
2011
  1. Tengely, S.: On the Diophantine equation L_n=\binom{x}{5}.
    Publ. Math.-Debr. 79 (3/4), 749-758, 2011.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2010
  1. Tengely, S.: Algebrai görbék a diofantikus számelméletben.
    Egyetemi Kiadó, Debrecen, 215 p., 2010.
2009
  1. Hajdu, L., Tengely, S.: Arithmetic progressions of squares, cubes and n-th powers.
    Funct. Approx. Comment. Math. 41 (2), 129-138, 2009.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Hajdu, L., Tijdeman, R., Tengely, S.: Cubes in products of terms in arithmetic progression.
    Publ. Math. Debrecen. 74 (1-2), 215-232, 2009.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  3. Tengely, S.: Finding g-gonal numbers in recurrence sequences.
    Fibonacci Q. 46/47 235-240, 2009.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
  4. Luca, F., Tengely, S., Togbé, A.: On the Diophantine Equation x^2 + C = 4y^n.
    Ann. Sci. Math. Québec. 33 (2), 171-184, 2009.
  5. Abu Muriefah, F., Luca, F., Siksek, S., Tengely, S.: On the Diophantine Equation x2+C=2yn.
    Int. J. Number. Theory. 5 (6), 1117-1128, 2009.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
2008
  1. Bugeaud, Y., Mignotte, M., Siksek, S., Stoll, M., Tengely, S.: Integral Points on Hyperelliptic Curves.
    Algebr Numb Theor. 2 (8), 859-885, 2008.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  2. Tengely, S.: Note on a paper "An Extension of a Theorem of Euler" by Hirata-Kohno et al..
    Acta Arith. 134 329-335, 2008.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  3. Laishram, S., Shorey, T., Tengely, S.: Squares in products in arithmetic progression with at most one term omitted and common difference a prime power.
    Acta Arith. 135 (2), 143-158, 2008.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2007
  1. Tengely, S.: On the Diophantine equation x2+q2m=2yp.
    Acta Arith. 127 (1), 71-86, 2007.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  2. Tengely, S.: Triangles with two integral sides.
    Ann. Math. et Inf. 34 89-95, 2007.
    Folyóirat-mutatók:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
2006
  1. Frisco, P., Henkel, C., Tengely, S.: An algorithm for SAT without an extraction phase.
    In: DNA computing : 11th International Workshop on DNA Computing, DNA11, London, on, Canada, June 6-9, 2005. revised selected papers / Alessandra Carbone, Niles A. Pierce (eds.), Springer, Berlin ; New York, 67-80, 2006, (Lecture notes in computer science ; 3892) ISBN: 3540341617
  2. Bruin, N., Győry, K., Hajdu, L., Tengely, S.: Arithmetic progressions consisting of unlike powers.
    Indag. Math.-New Ser. 17 (4), 539-555, 2006.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2005
  1. Beukers, F., Tengely, S.: An implementation of Runge's method for Diophantine equations.
    arXiv.org 2005 1-10, 2005.
  2. Tengely, S.: Effective Methods for Diophantine Equations.
    Leiden University, Leiden, 85 p., 2005.
2004
  1. Tengely, S.: On the diophantine equations x2 + a2 = 2yp.
    Indag. Math.-New Ser. 15 (2), 291-304, 2004.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Tengely, S.: Runge-type Diophantine Equations.
    In: Annual Report 2004 / G. van Dijk, S. M. Verduyn Lunel, P. Stevenhagen, F. Bakker (ed.), Leiden University, Leiden, 3-8, 2004.
2003
  1. Tengely, S.: On the Diophantine equation F(x)=G(y).
    Acta Arith. 110 (2), 185-200, 2003.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2000
  1. Pink, I., Tengely, S.: Full powers in arithmetic progressions.
    Publ. Math. Debr. 57 (3-4), 535-545, 2000.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
feltöltött közlemény: 42 Open Access: 15
https://tudoster.idea.unideb.hu
A szolgáltatást nyújtja: DEENK